Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is this normal?

I have two weeks before I'm due to get my next round of depo provera shot (but I'm not getting the shot again) and for the past week and a half I've been getting queasy throughout the day. Is this a side effect of shot trying to wear off or what?

Answer Question
 
leann74016

Asked by leann74016 at 7:52 PM on Jun. 8, 2011 in Toddlers (1-2)

Level 16 (2,449 Credits)
Answers (2)
  • I'm not sure. I got really bad headaches when I stopped. But I also felt sick almost the entire time I was on the shot. Horrible thing!
    BabyBugsmama

    Answer by BabyBugsmama at 7:57 PM on Jun. 8, 2011

  • I dont think so, if you stop it completely you can have side effects but I don't think you should feel it "wearing off" as the idea is to get the next shot before it wears off so it remains effective. I never had any wearing off side effects.
    GirlWithANikon

    Answer by GirlWithANikon at 4:57 PM on Jun. 9, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN